Browse Title Index


 
Issue Title
 
Vol 32, No 9 (2018) *-DMP elements in $*$-semigroups and $*$-rings Abstract
Yuefeng Gao, Jianlong Chen, Yuanyuan Ke
 
Vol 30, No 3 (2016): International Conference on Recent Advances in Pure and Applied Mathematics 2015 \Delta^{m} Deferred Statistical Convergence of Order \alpha Abstract   PDF
Fatih Temizsu, Mikail Et, Muhammed Çınar
 
Vol 33, No 5 (2019): Mathematical Analysis, Differential Equation and Applications - MADEA 8 $\mathbb R$-compact uniform spaces in the category $ZUnif$. Abstract
Asylbek Asakeevich Chekeev, Tumar Japashevna Kasymova
 
Vol 30, No 5 (2016) $\mathcal{I}_2$--Uniform Convergence of Double Sequences of Functions Abstract   PDF
Erdinç Dündar, Bilal Altay
 
Vol 28, No 8 (2014) $\mathcal{I}$-LACUNARY STATISTICAL CONVERGENCE OF SEQUENCES OF SETS Abstract   PDF
Erdinç Dündar, Uğur Ulusu
 
Vol 32, No 10 (2018) $\mu$-contractions in ordered metric spaces endowed with a $w_0$-distance Abstract
Francesca Vetro
 
Vol 32, No 3 (2018): The Third International Conference on Analysis and Applied Mathematics - ICAAM 2016 14-Point Difference Operator for the Approximation of the First Derivatives of a Solution of Laplace’s Equation in a Rectangular Parallelepiped Abstract   PDF
Adiguzel Dosiyev, Hediye Sarikaya
 
Vol 33, No 4 (2019): The 20th Geometrical Seminar 2018 3D Point cloud model of human bio form created by the application of geometric morphometrics and method of anatomical features: Human tibia example Abstract
Ljiljana Radovic, Nikola Vitkovic, Miroslav Trajanovic, Miodrag Manic
 
Vol 30, No 11 (2016) A “q-Deformed” Generalization Of The Hosszu-Gluskin Theorem Abstract   PDF
Steven Duplij
 
Vol 33, No 15 (2019) A BILATERAL CONTRACTION VIA SIMULATION FUNCTION Abstract
Erdal KARAPINAR, OBAID ALQAHTANI
 
Vol 30, No 12 (2016) A Categorical Approach to Convergence Abstract   PDF
Josef Slapal
 
Vol 31, No 13 (2017) A Categorical Approach to Soft S-Acts Abstract   PDF
N. Shirmohammadi, Hamid Rasouli
 
Vol 33, No 5 (2019): Mathematical Analysis, Differential Equation and Applications - MADEA 8 A Certain Class of Deferred Weighted Statistical B-summability Involving (p, q)-integers and Analogous Approximation Theorems Abstract
Amjed Zraiqat, S K Paikray, H Dutta
 
Vol 32, No 6 (2018) A Certain Class of q-Close-to-Convex Functions of Order α Abstract   PDF
Ben Wongsaijai, Nattakorn Sukantamala
 
Vol 30, No 14 (2016) A Certain Subclass of Analytic Functions Defined by Means of Differential Subordination Abstract   PDF
Hari M. Srivastava, Dorina Raducanu, Pawel Zaprawa
 
Vol 30, No 1 (2016) A Certain Subclass of Multivalent Functions Involving Higher-Order Derivatives Abstract   PDF
Hari M. Srivastava, Rabha M. El-Ashwah, Nicoleta Breaz
 
Vol 33, No 15 (2019) A CHARACTERIZATION OF S-CONDITION PSEUDOSPECTRUM OF MULTIVALUED LINEAR OPERATORS Abstract
Aref Jeribi, Aymen Ammar, Maysa Zayed
 
Vol 32, No 15 (2018) A characterization of unbounded generalized meromorphic operators Abstract
Mohammed Berkani, Monia Monia Boudhief,, Nedra Nedra Moalla
 
Vol 30, No 11 (2016) A Class of Accelerated Means Regression Models for Multiple Type Recurrent Event Data Abstract   PDF
June Liu, Huanbin Liu
 
Vol 33, No 10 (2019) A Class of Big $(p,q)$-Appell Polynomials and Their Associated Difference Equations Abstract
Hari M. Srivastava
 
Vol 33, No 8 (2019) A class of constacyclic codes over the ring Z_4[u,v]/< u^2,v^{2},uv-vu> and their Gray images Abstract
Habibul Islam, Om Prakash
 
Vol 33, No 7 (2019) A class of constrained inverse eigenvalue problem and associated approximation problem for symmetrizable matrices Abstract
Xiangyang Peng, Wei Liu, Jinrong Shen
 
Vol 31, No 6 (2017) A Class of Drazin Inverses in Rings Abstract   PDF
Zhou Wang
 
Vol 31, No 1 (2017): The 23nd International Conference on Finite or Infinite Dimensional Complex Analysis and Applications (23ICFIDCAA) A Class of Generalized Operator Equilibrium Problems Abstract   PDF
Jong Kyu Kim, Abdul Raouf
 
Vol 30, No 8 (2016) A Class of Generating Functions for a New Generalization of Eulerian Polynomials with their Interpolation Functions Abstract   PDF
Serkan Araci, Erdogan Sen, Mehmet Acikgoz
 
Vol 31, No 5 (2017) A Class of Non-Holonomic Projective Connections on Sub-Riemannian Manifolds Abstract   PDF
Yanling Han, Fengyun Fu, Peibiao Zhao
 
Vol 29, No 5 (2015) A CLASSES OF OPERATORS WITH NORMAL ALUTHGE TRANSFORMATION Abstract   PDF
Yousef Estaremi
 
Vol 30, No 3 (2016): International Conference on Recent Advances in Pure and Applied Mathematics 2015 A Collocation Finite Element Solution for Stefan Problems with Periodic Boundary Conditions Abstract   PDF
Hatice Karabenli, Yusuf Ucar, E Nesligul Aksan
 
Vol 31, No 7 (2017) A Common Fixed Point Theorem for Semigroups of Nonlinear Uniformly Continuous Mappings with an Application to Asymptotic Stability of Nonlinear Systems Abstract   PDF
Ahmed Hussein Soliman
 
Vol 32, No 10 (2018) A compactification of an orbit space Abstract
DÜNYA KARAPINAR
 
Vol 30, No 13 (2016) A companion of Ostrowski Type Integral Inequality using a 5-step kernel With Some Applications Abstract   PDF
Ather Qayyum, Muhammad Shoaib, Ibrahima Faye
 
Vol 33, No 7 (2019) A comparison between MMAE and SCEM for solving singularly perturbed linear boundary layer problems Abstract
Süleyman Cengizci
 
Vol 33, No 8 (2019) A competition model with herd behaviour and Allee effect Abstract
Guruprasad Samanta, Prosenjit Sen, Alakes Maiti
 
Vol 31, No 8 (2017) A Completion-Invariant Extension of the Concept of Quasi C-continuous Lattices Abstract   PDF
Xiaojun Ruan, Xiaoquan Xu
 
Vol 29, No 5 (2015) A congruence relation for Wiener and Szeged indices Abstract   PDF
Ivan Gutman, Kexiang Xu, Muhuo Liu
 
Vol 31, No 13 (2017) A Continued Fraction of Ramanujan and Some Ramanujan-Weber Class Invariants Abstract   PDF
Chandrashekar Adiga, Nasser Abdo Saeed Bulkhali, Yilmaz Simsek, Hari M. Srivastava
 
Vol 31, No 7 (2017) A Contribution to the Study of Soft Proximity Spaces Abstract   PDF
İzzettin Demir, Oya Bedre Ozbakır, Ismet Yıldız
 
Vol 33, No 8 (2019) A Criterion for Univalent Meromorphic Functions Abstract
El Moctar BEIBA
 
Vol 30, No 2 (2016) A DECOMPOSITION OF SOME TYPES OF MIXED SOFT CONTINUITY IN SOFT TOPOLOGICAL SPACES Abstract   PDF
ahu acikgoz, NİHAL TAŞ, takashi noiri
 
Vol 30, No 5 (2016) A Duality Theorem for L-R Crossed Product Abstract   PDF
Quan-guo Chen, Ding-guo Wang
 
Vol 34, No 1 (2020) A family of extended half-distributions: Theory and applications Abstract
Hassan S. Bakouch
 
Vol 32, No 13 (2018) A family of multivalent analytic functions associated with Srivastava-Tomovski generalization of the Mittag-Leffler function Abstract   PDF
Yi-Ling Cang, Jin-Lin Liu
 
Vol 31, No 1 (2017): The 23nd International Conference on Finite or Infinite Dimensional Complex Analysis and Applications (23ICFIDCAA) A Family of the Incomplete Hypergeometric Functions and Associated Integral Transform and Fractional Derivative Formulas Abstract   PDF
Rekha Srivastava, Ritu Agarwal, Sonal Jain
 
Vol 32, No 5 (2018): Proceedings of the Third International Conference on Fuzzy Systems and Data Mining - FSDM2017 A Fast Learn++.NSE Classification Algorithm Based on Weighted Moving Average Abstract   PDF
Yan Shen, Yuquan Zhu, Jianguo Du, Yong Chen
 
Vol 30, No 3 (2016): International Conference on Recent Advances in Pure and Applied Mathematics 2015 A Few Remarks on Bounded Operators on Topological Vector Spaces Abstract   PDF
Omid Zabeti, Ljubisa D. R. Kocinac
 
Vol 30, No 7 (2016): The 22nd International Conference on Finite or Infinite Dimensional Complex Analysis and Applications (22ICFIDCAA) A Fixed Point Approach to the Fuzzy Stability of an AQCQ-Functional Equation Abstract   PDF
Choonkil Park, Dong Yun Shin, Reza Saadati, Jung Rye Lee
 
Vol 31, No 15 (2017) A Fixed Point Approach to the Stability of Sextic Lie *-Derivations Abstract   PDF
Dongseung Kang, Heejeong Koh
 
Vol 33, No 18 (2019) A Fixed Point Problem Under a Finite Number of Equality Constraints on b-Banach spaces Abstract
Monica-Felicia Bota, Erdal Karapınar
 
Vol 32, No 9 (2018) A fixed point problem with constraint inequalities via a contraction in non-complete metric spaces Abstract
Rahmatollah Lashkaripour, Zahra Ahmadi, H. Baghani
 
Vol 30, No 7 (2016): The 22nd International Conference on Finite or Infinite Dimensional Complex Analysis and Applications (22ICFIDCAA) A Fixed Point Technique for Approximate a Functional Inequality in Normed Modules over C-algebras Abstract   PDF
Yeol Je Cho, Reza Saadati, Young-Oh Yang, H. M. kenari
 
Vol 31, No 12 (2017) A Fixed Point Theorem for a New Class of Set-Valued Mappings in R-Complete (Not Necessarily Complete) Metric Spaces Abstract   PDF
Hamid Baghani, Maryam Ramezani
 
Vol 32, No 15 (2018) A fixed point theorem for generalized contractive type set-valued mappings with application to nonlinear fractional differential inclusion Abstract
zeinab soltani
 
Vol 29, No 7 (2015) A Fixed Point Theorem For Generalized Weak Contractions Abstract   PDF
Manuel De la Sen, S.L. Singh, R Kamal, R Chugh
 
Vol 31, No 7 (2017) A Fixed Point Theorem for G-Monotone Multivalued Mapping with Application to Nonlinear Integral Equations Abstract   PDF
Tayyab Kamran, Calogero Vetro, Muhammad Usman Ali, Mehwish Waheed
 
Vol 31, No 15 (2017) A Fixed Point Theorem for JS-contraction Type Mappings with Applications to Polynomial Approximations Abstract   PDF
Ishak Altun, Nassir Al Arifi, Mohamed Jleli, Aref Lashin, Bessem Samet
 
Vol 31, No 17 (2017): International Workshop on Mathematical Methods in Engineering, MME-2017 A Fixed Point Theorem for Uniformly Lipschitzian Mappings in Modular Vector Spaces Abstract   PDF
M. R. Alfuraidan, Mohamed Amine Khamsi, N. Manav
 
Vol 33, No 17 (2019) A flexible symplectic scheme for two-dimensional Schr\"{o}dinger equation with highly accurate RBFs quasi-interpolation Abstract
Shengliang Zhang, Liping Zhang
 
Vol 30, No 4 (2016): The 28th International Conference of The Jangjeon Mathematical Society A formula for generating weakly modular forms with weight 12 Abstract   PDF
aykut aygüneş
 
Vol 31, No 4 (2017): The International Conference on Advancements in Mathematical Sciences 2015 A Fourth Order Approximation of the Neumann Type Overdetermined Elliptic Problem Abstract   PDF
Charyyar Ashyralyyev
 
Vol 33, No 18 (2019) A fully discrete finite element scheme for the Kelvin-Voigt model Abstract
Pengzhan Huang
 
Vol 33, No 6 (2019) A further result on the potential-Ramsey number of $G_1$ and $G_2$ Abstract
Jinzhi Du, Jianhua Yin
 
Vol 32, No 2 (2018) A Galerkin-Like Approach to Solve Multi-Pantograph Type Delay Differential Equations Abstract   PDF
Şuayip Yüzbaşı, Murat Karaçayır
 
Vol 32, No 7 (2018) A General Matrix Application of Convex Sequences to Fourier Series Abstract   PDF
Şebnem Yildiz
 
Vol 29, No 8 (2015) A general rational sum identity Abstract   PDF
Aimin Xu
 
Vol 29, No 7 (2015) A Generalization of Ćirić Fixed Point Theorems Abstract   PDF
Poom Kumam, Nguyen Van Dung, Kanokwan Sitthithakerngkiet
 
Vol 33, No 1 (2019) A Generalization of Divided Differences and Applications Abstract   PDF
Mohammad Masjed-Jamei, Gradimir Milovanovic, Zahra Moalemi
 
Vol 31, No 1 (2017): The 23nd International Conference on Finite or Infinite Dimensional Complex Analysis and Applications (23ICFIDCAA) A Generalization of Power and Alternating Power Sums to Any Appell Polynomials Abstract   PDF
Dae San Kim, Taekyun Kim
 
Vol 31, No 8 (2017) A Generalization of the m-Topology on C(X) Finer than the m-Topology Abstract   PDF
F. Azarpanah, F. Manshoor, R. Mohamadian
 
Vol 33, No 13 (2019) A generalization on character Connes-amenability Abstract
behrouz shojaee
 
Vol 33, No 15 (2019) A generalized two-step modulus-based matrix splitting iteration method for implicit complementarity problems of H+-matrices Abstract
Xiang Wang
 
Vol 31, No 9 (2017) A Genuine Family of Bernstein-Durrmeyer Type Operators Based on Polya Basis Functions Abstract   PDF
Trapti Neer, P. N. Agrawal
 
Vol 30, No 13 (2016) A Geometric Characterization of Homogeneous Production Models in Economics Abstract   PDF
Xiaoshu Wang
 
Vol 28, No 8 (2014) A global solution method for semivectorial bilevel programming problem Abstract   PDF
zheng yue
 
Vol 32, No 9 (2018) A Halpern-type iteration for solving the split feasibility problem and the fixed point problem of Bregman relatively nonexpansive semigroup in Banach spaces Abstract
Prasit Cholamjiak, pongsakorn Sunthrayuth
 
Vol 33, No 13 (2019) A Hilbert's Type Inequality With Three Parameters Abstract
Gaowen Xi
 
Vol 32, No 9 (2018) A Hilbert's Type Inequality With Two Parameters Abstract
Zhengping Zhang, Gaowen Xi
 
Vol 29, No 4 (2015) A Hossz´u-Gluskin Algebra and a Central Operation of (sm; m)-Groups Abstract   PDF
Anita Katić, Mališa R. Žižović
 
Vol 32, No 4 (2018) A Kantorovich Type Integral Modification of q− Bernstein-Schurer Operators Abstract   PDF
Asha Ram Gairola, Vishnu Narayan Mishra, Karunesh Kumar Singh
 
Vol 32, No 5 (2018): Proceedings of the Third International Conference on Fuzzy Systems and Data Mining - FSDM2017 A Knowledge Fusion Pattern and its Evolution Processes in a Decision Support System Abstract   PDF
Jin Gou, Yu-Xiang Lei Yu-Xiang Lei, Jun-Jie Guo, Chen Chen, Yi-Qiao Cai, Cheng Wang, Wei Luo
 
Vol 30, No 8 (2016) A lower bound for the harmonic index of a graph with minimum degree at least three Abstract   PDF
Minghong Cheng, Ligong Wang
 
Vol 31, No 15 (2017) A Lower Bound of Normalized Scalar Curvature for the Submanifolds of Locally Conformal Kaehler Space Form Using Casorati Curvatures Abstract   PDF
Mehraj Ahmad Lone
 
Vol 30, No 4 (2016): The 28th International Conference of The Jangjeon Mathematical Society A Matrix Approach to Solving Hyperbolic Partial Differential Equations Using Bernoulli Polynomials Abstract   PDF
Kübra Erdem Biçer
 
Vol 33, No 15 (2019) A Measure of Inaccuracy in Concomitants of Ordered Random Variables under Farlie-Gumbel-Morgenstern Family Abstract
Mohamed Mohamed
 
Vol 32, No 5 (2018): Proceedings of the Third International Conference on Fuzzy Systems and Data Mining - FSDM2017 A method of dimensionality reduction by selection of components in principal component analysis for text classification Abstract   PDF
yangwu zhang, guohe li, heng zong
 
Vol 31, No 13 (2017) A Mixed Thinning Based Geometric INAR(1) Model Abstract   PDF
Aleksandar S Nastic, Miroslav M. Ristic, Ana Janjic
 
Vol 32, No 18 (2018) A modified \emph{S}-type eigenvalue localization set of tensors with its applications Abstract
Zhengge Huang, Ligong Wang, Zhong Xu, Jingjing Cui
 
Vol 32, No 2 (2018) A Multiplicity Results for a Singular Problem Involving a Riemann-Liouville Fractional Derivative Abstract   PDF
Abdeljabbar Ghanmi, M. Kratou, K. Saoudi
 
Vol 32, No 12 (2018) A New Algorithm to Fit Exponential Decays Abstract
Juan Antonio Fernández Torvisco, Mariano Rodríguez-Arias Fernández, Javier Cabello Sánchez
 
Vol 32, No 7 (2018) A New Analytical Approach for Solving Nonlinear Boundary Value Problems Arising in Nonlinear Phenomena Abstract   PDF
Liaqat Ali, Saeed Islam, Taza Gul, Ali Saleh Alshomrani, Murad Ullah
 
Vol 31, No 16 (2017) A New Application of Quasi Monotone Sequences and Quasi Power Increasing Sequences to Factored Infinite Series Abstract   PDF
Hüseyin Bor
 
Vol 32, No 16 (2018): ICANAS 2017 A new approach for Soft Semi-Topological Groups Based on Soft Element Abstract
Nazan POLAT
 
Vol 32, No 9 (2018) A new approach to gradient Ricci solitons and generalizations Abstract
Mircea Crasmareanu
 
Vol 31, No 18 (2017) A New Approach to Jacobsthal Quaternions Abstract   PDF
Fügen Torunbalcı Aydın, Salim Yüce
 
Vol 31, No 20 (2017) A New Approach to the Constructions of Braided T-Categories Abstract   PDF
Daowei Lu, Miman You
 
Vol 29, No 6 (2015) A New Approach to the Study of Fixed Point Theory for Simulation Functions Abstract   PDF
Farshid Khojasteh, Satish Shukla, Stojan Radenovic
 
Vol 32, No 8 (2018) A New Aspect of Rectifying Curves and Ruled Surfaces in Galilean 3-Space Abstract
Esma Demir Çetin
 
Vol 32, No 14 (2018) A NEW CHARACTERIZATION OF BROWDER’S THEOREM Abstract
ABDELAZIZ TAJMOUATI, Mohammed Karmouni
 
Vol 33, No 19 (2019) A new characterization of generalized Browder's theorem and a Cline's formula for generalized Drazin-meromorphic inverses Abstract
ANURADHA GUPTA, ANKIT KUMAR
 
Vol 32, No 17 (2018) A NEW CLASS OF f-STRUCTURES SATISFYING f 3 − f = 0 Abstract
Yavuz Selim Balkan, Siraj Uddin, Mica S. Stankovic, Ali H. Alkhaldi
 
Vol 32, No 17 (2018) A New Convergence Inducing the SI-topology Abstract
Hadrian Andradi, Chong Shen, Weng Kin Ho, Dongsheng Zhao
 
1 - 100 of 2342 Items 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 > >>